# SDR SWIA202163029

- Difficulty date: December 6, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N685SK
- Make and model: Cndair CL600*
- Aircraft serial: 10093
- Aircraft time: 29,356 hours, 28,250 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Out Of Tolerance
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTING HOLES IN GALLEY AREA ABOVE GALLEY SERVICE DOOR ON RH FRAME AT FS333.00 AND FS349.00 BETWEEN STRINGERS 5R AND 6R DUE TO EA7RJ3519-25 BRACKET REMOVAL (8 HOLES TOTAL) ARE OUT OF LIMITS AND REQUIRE REPAIR. REFERENCE CP 23948264 FOR INITIAL DISCREPANCY. THIS IS A Â€ŒMAJOR REPAIRÂ€?. FORM M-337 INITIATED.    (FILED CLOSED)    COMPLIED WITH REPAIR OF MOUNTING HOLES ABOVE GALLEY SERVICE DOOR ON  RH FRAME AT FS333.00 AND FS349.00 BETWEEN STRINGERS 5R AND 6R PER REO 670-53-00-676 REV -- DATED 2021-12-04 AND TASK CARD 51-900-1002-SKY.  SEE CP 23952361 FOR NDT
